# SDR SIMA1963

- Difficulty date: July 14, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LIT - FLT 3290 - RIGHT ENGINE ON DERIVATIVE POWER.  ON TAKEOFF ITT REACHED 932 DEGREES C AT 94 PERCENT TORQUE AT 35 DEGREE CELSIUS.  AIRCRAFT IS TO BE RETIRED, ENGINE WILL BE REPLACED PRIOR TO BEING SOLD OR RETURNED TO SAAB.  ENGINE WAS REMOVED AND REPLACED IAW SAAB MM.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY. (M)
